Translator Disclaimer
2017 Norm Estimates for Powers of Products of Operators in a Banach Space
Michael Gil’
Commun. Math. Anal. 20(2): 1-7 (2017).

Abstract

Let $A$ and $B$ be bounded linear operators in a Banach space. We consider the following problem: if $\Sigma_{k=0}^{\infty} || A^{k} |||| B^{k} || \lt\infty$, under what conditions $\Sigma_{k=0}^{\infty} || (AB)^{k} || \lt \infty$?

Citation

Download Citation

Michael Gil’. "Norm Estimates for Powers of Products of Operators in a Banach Space." Commun. Math. Anal. 20 (2) 1 - 7, 2017.

Information

Published: 2017
First available in Project Euclid: 3 November 2017

zbMATH: 06841182
MathSciNet: MR3721798

Subjects:
Primary: 15A42, 47A10, 47B10

Rights: Copyright © 2017 Mathematical Research Publishers

JOURNAL ARTICLE
7 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.20 • No. 2 • 2017
Back to Top